# SDR 2000ZZZM169

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432EX
- Make and model: Boeing 727151C
- Aircraft serial: 19867
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 613 - GSO - SERVICE CHECK, SMOKE DETECTOR BULB INOPERATIVE.  RELAMPED SMOKE DETECTOR LIGHTS.  (M)
